# SDR UHLA2013082300389

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE APPEARED DURING CRUISE. RAN QRH, DIVERTED, DECLARED EMREGENCY, & LANDED WITHOUT INCIDENT.  R & R LT T3 AND T4 FLAP SKEW SENSORS IAW AMM 27-53-06.
